Alert archive / Maine / Wind Chill Advisories in 2016
Wind Chill Advisory 3, NWS Caribou, ME
NWS Caribou, ME issued this wind chill advisory at Feb 14, 2016, 9:23 AM EST for Aroostook County, Penobscot County, Maine. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2016, 9:23 AM EST (14:23 UTC)
- Expired
- Feb 14, 2016, 12:25 PM EST
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME
The radar
The Caribou radar (KCBW), 63 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 2.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -132 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WWUS41 KCAR 141423 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 923 AM EST SUN FEB 14 2016 MEZ002-005-141800- /O.CAN.KCAR.WC.W.0001.000000T0000Z-160214T1500Z/ /O.NEW.KCAR.WC.Y.0003.160214T1423Z-160214T1800Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY 923 AM EST SUN FEB 14 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 27 BELOW. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT DRESSED APPROPRIATELY WHILE OUTDOORS. * WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...3 BELOW TO 9 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MEZ006-031-141530- /O.CAN.KCAR.WC.W.0001.000000T0000Z-160214T1500Z/ SOUTHEAST AROOSTOOK-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN... SMYRNA MILLS...DOVER-FOXCROFT...MILO...GUILFORD 923 AM EST SUN FEB 14 2016 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL WARNING. $$ MEZ011-015>017-029-030-032-141530- /O.CAN.KCAR.WC.Y.0002.000000T0000Z-160214T1500Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 923 AM EST SUN FEB 14 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$ MEZ001-003-004-010-141800- /O.EXT.KCAR.WC.W.0001.000000T0000Z-160214T1800Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD 923 AM EST SUN FEB 14 2016 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 35 BELOW. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT DRESSED APPROPRIATELY WHILE OUTDOORS. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...5 BELOW TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
1 follow-up statement
918 WWUS41 KCAR 141725 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1225 PM EST SUN FEB 14 2016 MEZ001-003-004-010-142100- /O.CAN.KCAR.WC.W.0001.000000T0000Z-160214T1800Z/ /O.NEW.KCAR.WC.Y.0004.160214T1725Z-160214T2100Z/ NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- CENTRAL PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD 1225 PM EST SUN FEB 14 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE WIND CHILL WARNING HAS BEEN CANCELLED. * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...AS LOW AS 31 BELOW. * TIMING...INTO THIS AFTERNOON. * IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT DRESSED APPROPRIATELY WHILE OUTDOORS. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...4 BELOW TO 10 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MEZ002-005-141830- /O.CAN.KCAR.WC.Y.0003.000000T0000Z-160214T1800Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY 1225 PM EST SUN FEB 14 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 9:22 AM EST, 1 minute earlier.
Area forecast discussion, Feb 14, 9:22 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
922 AM EST SUN FEB 14 2016
.SYNOPSIS...
THE COLDEST AIR OF THE WINTER WILL MOVE OVER THE REGION TODAY.
HIGH PRESSURE WILL SLOWLY BUILD ACROSS THE REGION INTO MONDAY.
LOW PRESSURE WILL TRACK WEST OF THE REGION TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE 9:15 AM: HAVE ADJUSTED TEMPERATURE... DEWPOINT AND WIND
BASED ON LATEST OBSERVATIONS. HAVE ALSO ADJUSTED SKY COVER BASED
ON LATEST VISIBLE SATELLITE. WILL REMOVE SOME WIND CHILL WARNINGS
AND ADVIORIES BASED ON LATEST APPARENT TEMPERATURES.
PREVIOUS DISCUSSION...
SNOW SHOWERS WILL END IN THE NEXT FEW HOURS AS THE UPPER LEVEL
LOW MOVES EAST AND HIGH PRESSURE BUILDS. NORTHWEST WINDS WILL
CONTINUE ALL DAY WITH HIGHS BELOW ZERO IN A LARGE PART OF
AROOSTOOK COUNTY. ELSEWHERE...HIGHS WILL BE IN THE LOW SINGLE
DIGITS. THE WIND CHILL WARNING WILL LIKELY NEED TO BE CONVERTED TO
AN ADVISORY THROUGH SUNDAY EVENING FOR NORTHERN ZONES. THE
EXISTING WIND CHILL ADVISORY FOR THE SOUTHERN PART OF THE FORECAST
AREA WILL LIKELY EXPIRE LATER THIS MORNING...BUT WIND CHILLS WILL
REMAIN IN THE MINUS 10 TO MINUS 20F RANGE. THE HIGH BUILDS OVER
NIGHT...BUT WINDS SEEM UNLIKELY TO BECOME CALM AND ALLOW FULL
DECOUPLING. HOWEVER...THE AIR IS COLD ENOUGH TO PRODUCE MINUS 10
TO MINUS 15F READINGS OVER MOST OF THE AREA. THE ALLAGASH WILL SEE
READINGS CLOSER TO MINUS 20 AND THE COAST WILL BE IN THE ZERO TO
MINUS 5 RANGE. &&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
SFC RIDGE AXIS WL BE OVR AREA BY 12Z MONDAY. WINDS WL BE BACKING FM
THE WEST TO THE SOUTH DRG THE COURSE OF THE DAY, ALLOWING FOR WRMR
TEMPS TO BE DRAWN BACK INTO THE AREA. HIGH WL APRCH THE L/M TEENS
ACRS THE NORTH TO M20S ALONG THE COAST FOR AFTN MAXES. H5 RIDGE WL
BE KEEPING WX AT BAY THROUGHOUT THE DAY AS NEXT SYSTEM IS COMING
ONSHORE IN WRN BRITISH COLUMBIA AT THIS TIME.
ISENTROPIC UPGLIDE ON THE 285K LYR PER BOTH THE NAM AND GFS DOES NOT
REALLY GET GOING ACRS SRN AND WRN SXNS OF CWA UNTIL 00Z TUE. ALL MED
RANGE GUIDANCE IS HOLDING OFF ON QPF UNTIL CLOSER TO 06Z TUE AND
WITH OVERRUNNING SETUP WL ALLOW FOR CHC POPS JUST BEGINNING TO
ENCROACH ON CWA BY 00Z.
WAA ADVECTION WL KICK IN MON NIGHT WITH TEMPS RISING THRU THE NIGHT.
MINS FOR TUE MRNG WL LIKELY BE RIGHT ARND 00Z BFR H9 WINDS
STRENGTHEN TO BTWN 25 AND 30KTS. AFT 06Z TUE EXPECT WIDESPREAD QPF
TO BE ONGOING OVR CWA AS LLJ KICKS IN. SIGNIFICANT AMNTS OF WARM AIR
BEING DRAWN IN FM THE ATLANTIC WL RESULT IN QUICK TRANSITION FM
LIQUID TO FROZEN PCPN THRU THE DAY.
LATEST 00Z MED RANGE GUIDANCE, WITH THE EXCEPTION OF THE NAM, TRACKS
SFC LOW TO OUR WEST ON TUESDAY WITH ECMWF BEING THE SLOWEST.
MAJORITY OF GFS ENSEMBLE MEMBERS ARE NOW TRENDING WEST WITH TRACK OF
LOW. EXPECT ALL ZONES TO START OFF AS SNOW BY 06Z WITH RAIN
BEGINNING TO MIX IN ALONG THE COAST BFR 12Z. BRIEF PD OF -FZRA ACRS
CNTRL SXNS ARND 12Z THEN PROGRESSING NORTH FM THERE BFR BCMG ALL
RAIN AFT 18Z. THIS SOLN IS A COMPROMISE BTWN 00Z GFS, WHICH TRACKS
THE LOW TO OUR WEST, AND 00Z NAM, WHICH BISECTS CWA.
EXPECT THAT IF NAM ALSO TRACKS WEST THAT THE TRANSITION WL BE MUCH
QUICKER WITH VRY LITTLE SNOWFALL AT THE START. AS IT STANDS NOW JUST
MINIMAL SNOW ACCUMS ALONG THE COAST WITH ARND 4-6 INCHES ACRS NRN
ZONES OVR A 24-HR PD.
MAXES ON TUE WL TOP OUT ARND 40F IN THE NORTH TO ARND 50F ALONG THE
COAST. THIS LOOKS AS THO IT WL FALL ABOUT 5 DEGREES SHORT OF A
RECORD FOR TUE.
PCPN WINDS DOWN BTWN 06Z AND 12Z WED AS LOW RAPIDLY PULLS OFF TO
THE NORTHEAST. EXPECT JUST A BRIEF PD OF SNOW SHOWERS AT THE END
OF THE EVENT WITH ONLY MINOR ACCUMULATIONS EXPECTED IN WRAP-
AROUND.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UPR LVL TROF WL SKIRT THRU BY 00Z FRIDAY WITH POTENTIAL FOR CHC
SNOW SHOWERS CONTINUING FOR THE EARLY PART OF THE LONG TERM. H5
RIDGE WL BRING QUIET WX TO THE CWA STARTING FRI MRNG BFR NEXT
STORM WINDS UP BACK TO THE WEST EARLY IN THE WEEKEND. EVENT FOR
SATURDAY LOOKS SIMILAR WITH WARM ADVECTION POSSIBLY RESULTING IN
MIXED PCPN DRG THE DAY THEN SWITCHING BACK TO SNOW OVRNGT.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGH
SUNDAY NIGHT WITH HIGH CONFIDENCE.
SHORT TERM: VFR EXPECTED AT THE BEGINNING OF THE SHORT TERM UNDER
HIGH PRESSURE. MVFR RESTRICTIONS WILL APPROACH SOUTHERN TERMINALS
BY 03Z TUE AND AFTER 06Z ACROSS THE NORTH. EXPECT A PERIOD OF IFR
IN SNOW AND MIXED PCPN BETWEEN 06Z AND 12Z IN BHB AND BGR AND ALL
SN OVER NORTHERN TERMINALS. BY 15Z TUE SOUTHERN TERMINALS WILL
LIKELY BE ALL RAIN WITH NORTHERN TERMINALS TRANSITIONING OVER TO
MIXED PCPN AND EVENTUALLY RAIN. IFR WILL CONTINUE THROUGH WED
MORNING BFR BECOMING MVFR AND OCCASIONALLY VFR.
&&
.MARINE...
NEAR TERM: MAY HAVE TO END THE GALE LATER IN THE MORNING AS WINDS
ARE A BIT LIGHTER THAN EXPECTED. HOWEVER...WITH THE STRENGTH OF
THE COLD AIR MASS MOVING OVER THE RELATIVELY WARM WATERS...WILL
WANT TO SEE THE TRENDS OVER THE NEXT SIX HOURS. THE HEAVY FREEZING
SPRAY HEADLINE LOOKS GOOD AT THIS POINT WITH AN END TIME AT 10AM.
FREEZING SPRAY WILL CONTINUE AND WILL LIKELY TRANSITION TO A
FREEZING SPRAY ADVISORY.
SHORT TERM: SCA CONDITIONS EXPECTED MON EVNG WITH STRONG SOUTHERLY
WINDS AHEAD OF APPROACHING SYSTEM. GALE FORCE WINDS LIKELY LATE
MON NIGHT INTO TUE WITH SCA FOR SEAS THRU THE END OF THE PD.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR MEZ002-
005.
WIND CHILL WARNING UNTIL 1 PM EST THIS AFTERNOON FOR MEZ001-
003-004-010.
MARINE...HEAVY FREEZING SPRAY WARNING UNTIL 1 PM EST THIS AFTERNOON FOR
ANZ050>052.
GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ050>052.
&&
NEAR TERM...MIGNONEHazardous weather outlook, Feb 14, 3:31 AM EST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 331 AM EST SUN FEB 14 2016 MEZ001>006-010-031-150845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- 331 AM EST SUN FEB 14 2016 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM WILL MOVE INTO THE AREA MONDAY NIGHT AND CONTINUE THROUGH TUESDAY NIGHT. THIS SYSTEM MAY PRODUCE ADVISORY LEVEL SNOW AMOUNTS ON TUESDAY BEFORE WARMER TEMPERATURES CHANGE THE SNOW TO RAIN. PLEASE STAY TUNED TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015>017-029-030-032-150845- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- 331 AM EST SUN FEB 14 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE AND INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM WILL MOVE INTO THE AREA MONDAY NIGHT AND CONTINUE THROUGH TUESDAY NIGHT. THIS SYSTEM MAY PRODUCE MINOR ACCUMULATIONS OF SNOW BY TUESDAY MORNING ALONG WITH A BRIEF PERIOD OF FREEZING RAIN BEFORE WARMER TEMPERATURES CHANGE MIXED PRECIPITATION TO ALL RAIN. PLEASE STAY TUNED TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-150845- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 331 AM EST SUN FEB 14 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAVY FREEZING SPRAY WARNING. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS ARE POSSIBLE LATE MONDAY NIGHT THROUGH TUESDAY NIGHT AS STRONG LOW PRESSURE TRACKS WEST OF THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 14, 7:55 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
755 AM EST SUN FEB 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 6 ESE DEDHAM 44.67N 68.54W
02/14/2016 M2.0 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0730 AM SNOW 3 ESE NEWPORT 44.82N 69.22W
02/14/2016 M2.0 INCH PENOBSCOT ME COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CAR1600672
EVENT NUMBER CAR1600673
FMKLocal storm report, Feb 14, 8:41 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
841 AM EST SUN FEB 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 SE SOUTHWEST HARBOR 44.25N 68.29W
02/14/2016 M3.5 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0829 AM SNOW 3 N DEER ISLE 44.27N 68.67W
02/14/2016 M10.0 INCH HANCOCK ME TRAINED SPOTTER
0838 AM SNOW 2 SSE LAMOINE 44.42N 68.28W
02/14/2016 E2.0 INCH HANCOCK ME PUBLIC
0840 AM SNOW BREWER 44.80N 68.76W
02/14/2016 E2.0 INCH PENOBSCOT ME PUBLIC
&&
EVENT NUMBER CAR1600674
EVENT NUMBER CAR1600675
EVENT NUMBER CAR1600676
EVENT NUMBER CAR1600677
FMKLocal storm report, Feb 14, 9:01 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
901 AM EST SUN FEB 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 WSW BAR HARBOR 44.37N 68.24W
02/14/2016 M1.0 INCH HANCOCK ME COCORAHS
24 HOUR SNOWFALL.
0845 AM SNOW HERMON 44.81N 68.91W
02/14/2016 M1.0 INCH PENOBSCOT ME PUBLIC
&&
EVENT NUMBER CAR1600678
EVENT NUMBER CAR1600679
FMKLocal storm report, Feb 14, 9:15 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
915 AM EST SUN FEB 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM SNOW DEER ISLE 44.22N 68.68W
02/14/2016 M16.0 INCH HANCOCK ME PUBLIC
0914 AM SNOW 4 SE ORLAND 44.53N 68.67W
02/14/2016 E1.8 INCH HANCOCK ME PUBLIC
&&
EVENT NUMBER CAR1600680
EVENT NUMBER CAR1600681
FMKThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 12:25 PM EST | Wind Chill Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 14 hr |
| Feb 14, 3:10 PM EST | Small Craft Advisory | CAR | 12 hr | |
| Feb 14, 3:10 PM EST | Heavy Freezing Spray Advisory | CAR | 16 hr |
Nearby
Wind Chill Advisories in Maine, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.